# SDR COMA0160319

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,987 hours, 15,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 8 IS INOPERABLE.  REPLACED THE LIGHT CABLE ASSY.
